# SDR MWEA98885

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: 59175282
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RIGHT MAIN LANDING GEAR DOOR.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
